MathSciNet Relay Station
MathSciNet bibliographic data
MR678053 35K65 (35B40 35K55)
Aronson, Donald; Crandall, Michael G.; Peletier, L. A. Stabilization of solutions of a degenerate nonlinear diffusion problem. Nonlinear Anal. 6 (1982), no. 10, 1001–1022.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement